# SDR AALA201905269004

- Difficulty date: May 25, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 55,391 hours, 32,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS R2 DOOR DAMPNER DIAPHRAM PUNCTURED. REMOVED AND REPLACED THE DIAPHRAM IN THE R2 PERCUSSION MECH. IAW AMM 52-10-00-610-001-A.
